# SDR REXA2020012820132

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: CC670140602
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: PREVIOUS TOOL MARK ON SKIN (INNER FACE) IN STA. FSL 36.00 FLS TO FSL 42.00 (AD)(BORESCOPE)                              
""PREVIOUS TOOL MARK ON SKIN (INNER FACE) IN STA. FSL 36.00 FLS TO FSL 42.00 WAS BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01 PAR. . 5.B.2. AREA WAS MEASURED AND FOUND WITH THE FOLLOWING DIMENSIONS DEPTH=0.002"" ORIGINAL THICKNESS IS 0.063"" THEREFORE ITS WITHIN ON LIMITS PER CRJ--900 SRM 57-52-01-101-001-A01 PAR. 3. AND PREVIOUS REIPAR WAS REPLACED PER CRJ/900 SRM 57-52-01-201-001-A01 PAR 4D AND CRJ900 SRM 51-42-10-001-001-A01 PAR 8                                                      

"
